# SDR SWIA201541354

- Difficulty date: June 4, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 33,160 hours, 19,832 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE LUG FACE HAS A CHAFE, GOUGE, OR DENT AT THESE FOLLOWING LOCATIONS: FROM FWD SIDES 10TH AND 13TH POSITION, AND FROM AFT SIDE 1ST, 4TH, 5TH, 6TH, 7TH, 10TH.  BLENDED LUG FACE CHAFES, GOUGE AND DENT IAW REO.  ALL LUGS IN LIMITS EXCEPT LUG 1.  R & R THE PAX DOOR HINGE IAW SRM.
